# SDR JJBA365PH331373A

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 27,438 hours, 38,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 010130
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED  EMERGENCY EXIT SIGN AT ROW 1 IS NOT WORKING.  MX CREW R & R BATTERY PACK PS2. PERFORMED OPS CHECK AND OPS CHECK WAS SATISFACTORY.
